| Model Number |
68LP-300 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Seroma (2069)
| Date of Event |
02/08/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported a left side seroma.Device has been explanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of seroma is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: seroma.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: seroma: unable to observe as it is a medical event not related to the device.Additional observations: white particles observed inside the device.Observed opening on anterior side assessed as surgical damage.
Event or Problem Description
Healthcare professional reported a left side seroma.Device has been explanted.